# SDR FDEA202110242790

- Difficulty date: October 24, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: AJC70601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

LHS AFT FUSE CANT SKIN AT APPROX STA2128-STA2164, L32L TO L35L HAS EXFOLIATED   CORROSION. REPAIRED LHS AFT FUSE CANT SKIN  STA 2128-ST A2164 L33L TO L35L  PER SRM 53-70-01-2R   FIG .202. SHEET 1,2,AND 5
